# SDR 2025FA0000155

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 6497785370
- Condition: Not Reported
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT AT THE SAFRAN AIRCRAFT ENGINES (SAE) SHOPS, INCORRECT BOLT CONFIGURATION HAS BEEN INSTALLED ON THE ENGINES SERIAL NUMBERS : 598448, 599671, 598485, 598486, 599610, 599647, 598446, 598812. BOLTS IN QUESTION ARE LOCATED INTO THE LOW PRESSURE TURBINE.  SAE IS FOLLOWING THE TCH (CFM) RECOMMENDATION BASED ON SOW/2025/02.   INVESTIGATION ARE IN PROGRESS TO IDENTIFY ROOT CAUSES AND CORRECTIVE ACTIONS.  UPDATE WILL BE PERFORMED ONCE THE FINAL AFFECTED POPULATION WILL BE CONFIRMED.  ROOT CAUSES AND CORRECTIVE ACTIONS WILL BE AS WELL REPORTED IN AN ANOTHER UPDATE.
